So… today is International Overdose Awareness Day 2020. We know this topic is so important to so many people, including ourselves!
We all need to play our small part in tackling and overcoming this big issue. We released an article a short while back, explaining how to help someone who has overdosed, information about naloxone and carrying an emergency naloxone kit and recognising the signs and symptoms of an overdose, other important charities and organisations that can provide help, support, training and more!
Here is the link to our article. Please not only read it, but share it with everyone you know. The sooner we spread awareness and information to as many people as possible, the sooner we can overcome this issue. After all, addiction is treatable and overdoses are preventable!
You can also find some free downloads on our Downloads & Media Page here.
- Stay safe
- Don’t use or drink anymore than you absolutely have to if you are physically dependent on substances
- Try to use the same supplier as different batches can be stronger or contain additives that you’re not used to and which could cause you to overdose such as fentanyl
- Get trained and carry naloxone if you or someone you know are at risk of overdosing on opiates/opioids
- If you have been abstinent for a short period of time, remember not to use the same amount as you would have done before. Your tolerance will have dropped and puts you at an extremely high risk of overdosing
- Find many more facts and information in our Overdose Article Here!…